# SDR AALA981966

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME DENTED TOPSIDE FORWARD RADIUS STATION 660 STRINGER 24R.  REMOVED DAMAGE AREA AND INSTALLED REPAIR PER SRM 51-40-3 USING .050, 7075-T6 MATERIAL WITH .1875 BUTTON HEAD AND COUNTERSUNK 'D' RIVETS.  (M)
